# SDR ASAA2020122834042

- Difficulty date: December 28, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 65,370 hours, 26,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIRS FOR THE DISCREPANCIES LISTED ON THE ATTACHED AAR MIG 85A(S) FOR EMERGENCY LIGHTS. GROUNDED - YES. ALL DISC LISTED ON THE ATTACHED AAR MIG 85A WERE CORRECTED. REMOVED AND REPLACE BATTERY PACKS (S/N: 128057, 122469, 128061, 15651, & 79591) REF B737-900 AMM 33-51-06-960-805.
